Youichi Nishimura

Japan Red Cross Fukuoka Hospital, Hukuoka, Fukuoka, Japan

Are you Youichi Nishimura?

Claim your profile

Publications (5)10.94 Total impact

  • Yosuke Yamamoto, Masafumi Kadota, Youichi Nishimura
    [Show abstract] [Hide abstract]
    ABSTRACT: We present the case of a 9-month-old boy with yellow-brown papules that gradually increased in number over a period of 6 months without systemic involvement. Our case was clinicopathologically diagnosed as S-100-positive juvenile xanthogranuloma, and longitudinal observation revealed that strong S-100 reactivity disappeared in parallel with maturation of the lesions within 2 years after the initial diagnosis. These findings add to the complexity in cells of origin of this disorder.
    Pediatric Dermatology 07/2009; 26(4):475-6. DOI:10.1111/j.1525-1470.2009.00959.x · 1.52 Impact Factor
  • Yosuke Yamamoto, Masafumi Kadota, Youichi Nishimura
    The Journal of Dermatology 04/2006; 33(3):223-4. DOI:10.1111/j.1346-8138.2006.00051.x · 2.35 Impact Factor
  • Yosuke Yamamoto, Masafumi Kadota, Youichi Nishimura
    The Journal of Dermatology 10/2004; 31(9):769-70. DOI:10.1111/j.1346-8138.2004.tb00595.x · 2.35 Impact Factor
  • Youichi Nishimura, Yosuke Yamamoto, Masafumi Kadota
    The Journal of Dermatology 09/2004; 31(8):699-700. DOI:10.1111/j.1346-8138.2004.tb00582.x · 2.35 Impact Factor
  • Mayumi Katoh, Masafumi Kadota, Youichi Nishimura
    [Show abstract] [Hide abstract]
    ABSTRACT: Chemotherapy-induced acral erythema (CIAE) is a rare cutaneous reaction to high-dose chemotherapy, clinically featuring painful erythema on the palms and soles. Docetaxel (Taxotere), an anticancer agent, is known to cause various reactions, including CIAE. We experienced a case of docetaxel-induced acral erythema with facial edematous erythema that coincidentally emerged and regressed with appearance and disappearance of the acral lesions. Docetaxel-induced acral erythema exhibits a widespread distribution and intense sensations of intolerable pain and numbness. Therefore, some authors use the term erythrodysesthesia instead of acral erythema. We speculated that the facial erythema might be part of the spectrum of erythrodysesthesia. Our case was finally diagnosed as decetaxel-induced erythrodysesthesia. Although CIAE is self-limiting, the patients frequently require treatment because of intolerable pain. Reported treatments for CIAE include topical or systemic steroids, elevation of the legs, and application of cold compression to the lesion. In our case, application of a steroid ointment with the occlusive dressing technique (ODT) alleviated the clinical manifestations and was also prophylactic for the erythrodysesthesia.
    The Journal of Dermatology 06/2004; 31(5):403-6. DOI:10.1111/j.1346-8138.2004.tb00692.x · 2.35 Impact Factor

Publication Stats

22 Citations
10.94 Total Impact Points

Institutions

  • 2006
    • Japan Red Cross Fukuoka Hospital
      Hukuoka, Fukuoka, Japan